CaltechAUTHORS
  A Caltech Library Service

An Efficient Treatment of Model Uncertainties for the Dynamic Response of Structures

Katafygiotis, L. S. and Beck, J. L. (1991) An Efficient Treatment of Model Uncertainties for the Dynamic Response of Structures. In: Proceedings First International Conference on Computational Stochastic Mechanics. Computational Mechanics Publications , Boston, MA, pp. 661-672. ISBN 1562520741 http://resolver.caltech.edu/CaltechAUTHORS:20120926-113038238

Full text is not posted in this repository.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120926-113038238

Abstract

The problem of calculating the uncertainty in the dynamic response of a structure due to uncertainties related to the modeling of its dynamic behavior, is addressed. Based on a Bayesian probabilistic approach, a new efficient and accurate numerical method is proposed to investigate the resulting uncertainties in the structural response, where engineering judgement is used to quantify the uncertainties in the modeling process. The proposed method is useful in design, where dynamic test data is not available to investigate modeling errors through the application of system identification.


Item Type:Book Section
Record Number:CaltechAUTHORS:20120926-113038238
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120926-113038238
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:34459
Collection:CaltechAUTHORS
Deposited By: Carmen Nemer-Sirois
Deposited On:18 Oct 2012 23:19
Last Modified:18 Oct 2012 23:19

Repository Staff Only: item control page